# SDR LR7A00184

- Difficulty date: September 30, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 43,006 hours, 28,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: LS5108
- Condition: Cracked
- Location: Fuselage
- Part time: 43,006 hours, 28,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, THE AUX LONGERON AT RT BL 76 WL 175 FS 773 WAS DISCOVERED CRACKED 2.0 INCHES.  REPAIRED PER MEA 382-53-00-119 AND LYNDEN DRAWING R00-0024-2.
